An algorithm for the integration of singularly perturbed systems
Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1313-1315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_6_a6,
author = {M. M. Khapaev},
title = {An algorithm for the integration of singularly perturbed systems},
journal = {Doklady Akademii Nauk},
pages = {1313--1315},
year = {1984},
volume = {278},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a6/}
}
M. M. Khapaev. An algorithm for the integration of singularly perturbed systems. Doklady Akademii Nauk, Tome 278 (1984) no. 6, pp. 1313-1315. http://geodesic.mathdoc.fr/item/DAN_1984_278_6_a6/